MAUDE Adverse Event Report: INOVONICS WIRELESS CORPORATION ARIAL WIRELESS WATER-RESISTANT PENDANT ES W/NECK LANYARD

INOVONICS WIRELESS CORPORATION ARIAL WIRELESS WATER-RESISTANT PENDANT ES W/NECK LANYARD
Model Number EN1221S-60
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Code Head Injury (1879)
Date of Event 04/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
None.
 
Event or Problem Description
Ra responded to a call from the resident found between bed and bath.She said that she hit her head and was transferred to the hospital.Staff did respond to pendant push around 7:30 pm.After last med pass at 10:00 pm after the nurse walked out resident stated that they pushed pendant at that time and it shows that pendant was pushed but resetting within one minute.Resident did go to er and is having back issues.She stated that they did not receive any pages for the alarm.

Brand Name
ARIAL WIRELESS WATER-RESISTANT PENDANT ES W/NECK LANYARD
Common Device Name
ARIAL WIRELESS WATER-RESISTANT PENDANT ES W/NECK LANYARD
Manufacturer (Section D)
INOVONICS WIRELESS CORPORATION
11000 westmoor cir building 10
suite 250
westminster CO 80021
MDR Report Key19634065
Report Number1929691-2024-00002
Device Sequence Number8673856
Product Code IQA
UDI-Device Identifier00840948100642
UDI-Public00840948100642
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEN1221S-60
Device Catalogue NumberEN1221S-60
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/24/2024
Event Location Nursing Home
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/28/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale